# SDR SWAA040779

- Difficulty date: March 13, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 51,496 hours, 44,938 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Component: Horizontal Stab
- Component part number: 6551524
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION ON RIGHT HORIZONTAL STAB CENTER SECTION FWD AND AFT SPAR, UPPER AND LOWER CLEVIS, FWD AND AFT LUG FACES.  REPAIRED HORIZONTAL STAB PER SRM.
